# SDR CALA2015021800104

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 68,252 hours, 14,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143N3471
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER HAS DENT DAMAGE BS 510 & STRINGER 26R.  ACCOMPLISHED ALL STEPS IAW ECRA 5330-05055 & SEE SUB TASK & WIP FOR WORK PERFORMED.  INITIATED A DIP TO ACCOMPLISH INSPECTION REQUIREMENT ON OR BEFORE THE ACFT REACHING 40500 AIRFRAME FLIGHT CYCLES. PLANNING CONTACT ENGINEERING AFTER 33500 AIRFRAME FLIGHT CYCLES.  53-DIP CONTROL 32374.
